Results 1 to 7 of 7
Like Tree2Likes
  • 1 Post By Boostyboo
  • 1 Post By Boostyboo
Codiene withdrawal
  1. #1
    Boostyboo is offline New Member
    Join Date
    Oct 2017
    Posts
    7

    Default Codiene withdrawal

    After 10 years I’ve finally had enough and decided to go cold turkey. I have regularly been taking codiene in a variety of forms with doses up to 500mgs for years except for a break to have my daughter. I get some on prescription, buy some and have been given some off various friends and family and it’s really getting out of hand, I want to stop.

    It’s been 36 hours now and my body is really starting to hurt, legs hurt, back hurts, head hurts. Eyes are >>>>>>>>> and nose blocked. The inside of my mouth and nose tickles/itches. I naively thought today would be the worst but it appears it’ll get worse yet. I don’t really know why I’m posting I just want to tell someone as no one knows :-(

    Thank you
    Catrina likes this.

  2. #2
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,100

    Default

    Quote Originally Posted by Boostyboo View Post
    After 10 years I’ve finally had enough and decided to go cold turkey. I have regularly been taking codiene in a variety of forms with doses up to 500mgs for years except for a break to have my daughter. I get some on prescription, buy some and have been given some off various friends and family and it’s really getting out of hand, I want to stop.

    It’s been 36 hours now and my body is really starting to hurt, legs hurt, back hurts, head hurts. Eyes are >>>>>>>>> and nose blocked. The inside of my mouth and nose tickles/itches. I naively thought today would be the worst but it appears it’ll get worse yet. I don’t really know why I’m posting I just want to tell someone as no one knows :-(

    Thank you
    Welcome!

    You found a great place and I'm glad that you're here. With 36 hours in and the symptoms you describe, I think that the good news is that it shouldn't get much, if any worse now. Things will likely stay about the same but it will probably be relentless for the next few days. I've always found that the symptoms peak sometime on Day 2, right about where you are now. On about Day 5, the aches and restless legs will let up A LOT if not stop abruptly and entirely. The stomach stuff, trouble sleeping, and a few of the other symptoms will hang around for a while longer with sleep being the last thing to return. You'll feel like you're getting over the flu.

    Do you have things to help treat some of those symptoms? Immodium (liquid form is best) for the bathroom trips, Advil, Tylenol, etc. for aches and I used heating pads set on low that helped both the aches and restless legs. Lots of hot showers/baths! It'll be about the only thing and time that will give you some much needed relief. It won't last long once you get out of the tub but sure does help when you're in there so take as many as you can. Drink, drink, drink--plain water, Gatorade, most anything so long as it doesn't have caffeine. You don't want to become dehydrated. That causes more symptoms that mimic detox symptoms and makes everything worse. Very important. Look for and read The Thomas Recipe. Just google it. It's a list of natural vitamins and supplements that are easy to find, relatively inexpensive, and just might help ease some of your symptoms. The Recipe does call for benzos for the first few days but unless you're already taking them, DON'T START NOW! They're terribly addictive and it happens quickly.

    Keep posting to let us know how you're doing. Lots of support and advice here. Read lots of other threads too and post there. You'll develop some fellowships right here and I can't even tell you how much that alone helps!

    Peace,

    Cat

  3. #3
    Boostyboo is offline New Member
    Join Date
    Oct 2017
    Posts
    7

    Default

    Thank you so much for responding. i had a basth and felt 75% better. more or less as soon as i got out i felt worse. my body is hurting. i dont feel like i want to take c but i want to not feel like this. its so much harder than id anticipated
    Catrina likes this.

  4. #4
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,100

    Default

    Quote Originally Posted by Boostyboo View Post
    Thank you so much for responding. i had a basth and felt 75% better. more or less as soon as i got out i felt worse. my body is hurting. i dont feel like i want to take c but i want to not feel like this. its so much harder than id anticipated
    I know. This is hard. You're doing great though to have gotten this far. Really!!! It'll continue to be rough for the next couple of days or so but things will begin to get much, much better then. You'll be left tired and with low energy but at least you won't be uncomfortable. Hang tough and get through the next little bit and it'll be very much worth it. Hot baths/showers like I said and you've tried. Over and over and that's about the best you can do at this point. I know it feels like this is taking forever but you're over half thru the worst of it so try and keep your mind occupied and be kind to yourself. You're going to do great!

    Peace,

    Cat

  5. #5
    Boostyboo is offline New Member
    Join Date
    Oct 2017
    Posts
    7

    Default

    Thanks Cat I really appreciate your support. I think I’ve definately plateaud now, no signs of it letting up yet but this morning it doesn’t all feel as desperate as it did last night :-) 60hours in and I’m hoping the end is in sight of this worst part now

  6. #6
    Boostyboo is offline New Member
    Join Date
    Oct 2017
    Posts
    7

    Default

    3.5 days and everything is still the same except my stomach now aches constantly? I’m worried about having this forever :-(

  7. #7
    Boostyboo is offline New Member
    Join Date
    Oct 2017
    Posts
    7

    Default

    4 days completed and today the four boxes of codiene I had and was keeping ‘just in case’ I’ve crushed and thrown in the bin. I can never ever do this again EvER. I’ve called the go and asked them to take it off my repeat prescription.
    Four full days now and I hope things are starting to settle, I don’t feel as anxious and I even went out today for half an hour. I would’ve gone for longer but my stomach is the major problem now it just won’t let up.

    Let’s see what day 4-5 brings x

Similar Threads

  1. Codiene Phosphate addiction/withdrawal
    By zeebad in forum Pain Killer Addiction
    Replies: 3
    Last Post: 11-29-2016, 05:47 PM
  2. Codiene withdrawal
    By Dani100 in forum Need to Talk?
    Replies: 14
    Last Post: 08-29-2014, 06:07 PM
  3. Oxycodone and Codiene
    By qmagnumq in forum Need to Talk?
    Replies: 4
    Last Post: 09-26-2007, 02:10 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22